MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST COMPACT

Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST COMPACT
Catalog Number HCS70004H
Medical Device Problem Codes Failure to Power Up (1476); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the unit will not turn on and there's so much pressure that it's making the hose pop off.".
 
Additional Manufacturer Narrative
The account reported finding the unit "will not turn on/ high pressure," and the customer reported that "nothing would go through the nebulizer" and "the tubing would keep popping off" because there was "so much pressure." medline quality received one unit, visually inspected the sample, observed that it arrived in used condition with a used filter and cap, plugged the sample into a power source, turned the sample on, observed that the sample turned on and misted, attached a digital flowmeter with a reading of 5.3 lpm, and opened the sample to check for internal damages and defects.The reading met product specifications, and the sample was observed to have fluid damage, debris, and discolored tubing; the reported issue was not confirmed with the received sample, and medline was not able to confirm what may have caused the issue.The customer reported using an inhaler and did not miss medication doses, and reported there was no serious injury, medical intervention, or follow-up care related to the reported incident; no trends were identified, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER,AEROMIST COMPACT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50945594
Report Number1417592-2026-54107
Device Sequence Number21238679
Product Code BTI
UDI-Device Identifier00884389106870
UDI-Public00884389106870
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K091272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004H
Device Lot Number6462111
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown